Soliton interactions and Yang–Baxter maps for the complex coupled short-pulse equation

Caudrelier, V orcid.org/0000-0003-0129-6758, Gkogkou, A and Prinari, B (Cover date: July 2023) Soliton interactions and Yang–Baxter maps for the complex coupled short-pulse equation. Studies in Applied Mathematics, 151 (1). pp. 285-351. ISSN 0022-2526

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2023 Wiley Periodicals LLC. This is the peer reviewed version of the following article: Caudrelier, V, Gkogkou, A, Prinari, B. Soliton interactions and Yang–Baxter maps for the complex coupled short-pulse equation. Stud Appl Math. 2023; 151: 285– 351, which has been published in final form at https://doi.org/10.1111/sapm.12580. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Use of Self-Archived Versions. This article may not be enhanced, enriched or otherwise transformed into a derivative work, without express permission from Wiley or by statutory rights under applicable legislation. Copyright notices must not be removed, obscured or modified. The article must be linked to Wiley’s version of record on Wiley Online Library and any embedding, framing or otherwise making available the article or pages thereof by third parties from platforms, services and websites other than Wiley Online Library must be prohibited.

Keywords: complex coupled short-pulse equation, solitons, Yang–Baxter maps
Dates:
  • Published: 12 July 2023
  • Published (online): 5 May 2023
  • Accepted: 10 April 2023
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 13 Apr 2023 09:59
Last Modified: 05 May 2024 00:13
Status: Published
Publisher: Wiley
Identification Number: 10.1111/sapm.12580
Open Archives Initiative ID (OAI ID):

Export

Statistics